# SDR SWAA2023052641357

- Difficulty date: April 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2023-282639<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 149A8102 SHEET 17 REV -  SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 149A8102 SHEET 17 REV - RII. SEE INDIVIDUAL SING OFF BELOW.
